# SDR SWAA012519

- Difficulty date: September 7, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 47,278 hours, 40,626 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK AT DALFORT, FOUND FUSELAGE SKIN CRACKED AT AFT SVC DOOR, FWD LOWER CORNER CUTOUT.                             REPAIRED SKIN PER SRM.
